# SDR SIMA200520601

- Difficulty date: July 20, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Engine: Allsn AE3007A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Aileron
- Part number: 14569100403
- Part serial: 969
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AILERON AND WING WERE DAMAGED BY A CATERING TRUCK.  MAINTENANCE REPLACED LT WING SPAR SEGMENT AND WING SKIN.  REPLACED LT AILERON IAW EO.  AC WAS RETURNED TO SERVICE.  (K)
